MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVRO-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); High Blood Pressure/ Hypertension (1908); Heart Block (4444)
Date of Event 06/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: crd_1066 - envision ide study, patient site (b)(6).It was reported that on (b)(6) 2025, a 23mm navitor vision valve was chosen for implant using a small flexnav delivery system.The final implant depth at non-coronary cusp (ncc) was 2.9mm and left coronary cusp (lcc) was 3.1mm.The patient developed a left bundle branch block (lbbb) and an episode of nocturnal hypertension post-procedure.No treatment was required for the lbbb as it was resolved the following day.Aldactone was administered to treat the hypertension.On 04 july 2025, the patient experienced palpitation and epigastric pain and the metoprolol dose was decreased.
 
Additional Manufacturer Narrative
An event of complete heart block, arrhythmia, and hypertension persisted post procedure was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported complete heart block, arrhythmia, and hypertension could not be conclusively determined.It is possible procedural conditions and/or patient condition contributed to the incidents.However, this cannot be confirmed.The reported unexpected medical intervention was a result of case-specific circumstances as medication was administered.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
NAVITOR VISION
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25060118
Report Number2135147-2026-02935
Device Sequence Number21182023
Product Code NPT
UDI-Device Identifier05415067045805
UDI-Public(01)05415067045805(17)270306
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-23
Device Catalogue NumberNVRO-23
Device Lot Number10268931
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer05/03/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight53 KG